Probabilistic strategy-proof rules over single-peaked domains

H.J.M. Peters, S. Roy, A. Sen*, A.J.A. Storcken

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review


It is proved that every strategy-proof, peaks-only or unanimous, probabilistic rule defined over a minimally rich domain of single-peaked preferences is a probability mixture of strategy-proof, peaks-only or unanimous, deterministic rules over the same domain. The proof employs Farkas' Lemma and the max-flow min-cut theorem for capacitated networks.
Original languageEnglish
Pages (from-to)123-127
JournalJournal of Mathematical Economics
Publication statusPublished - 1 Jan 2014

Cite this